Mannheim partner curves in 3-dimensional Heisenberg group

Tul S., Sarıoğlugil A.

International Journal of Physical Sciences, vol.6, no.36, pp.8093-8096, 2011 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 36
  • Publication Date: 2011
  • Doi Number: 10.5897/ijps10.259
  • Journal Name: International Journal of Physical Sciences
  • Journal Indexes: Scopus
  • Page Numbers: pp.8093-8096
  • Keywords: Heisenberg group, Mannheim curve
  • Ondokuz Mayıs University Affiliated: Yes


In this study, we give some basic theorems for Mannheim partner curves in three dimensional Heisenberg group. We also found the relations between the curvatures and torsions of these associated curves. © 2011 Academic Journals.